Asymptotic Behavior of Lotz-Rabiger and Martingale Nets


Emel'yanov E.

SIBERIAN MATHEMATICAL JOURNAL, vol.51, no.5, pp.810-817, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 5
  • Publication Date: 2010
  • Doi Number: 10.1007/s11202-010-0081-9
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.810-817
  • Keywords: Lotz-Rabiger net, martingale net, constrictor, DOMINATED SEMIGROUPS, POSITIVE OPERATORS, PERIODICITY, ERGODICITY, STABILITY

Abstract

Using Theorem 1 (of convergence) in [1], we prove several results on LR- and M-nets by a unified approach to these nets that appear as the two extreme types of asymptotically abelian nets.